# SDR SIMA20140507001

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 25,763 hours, 21,486 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3779, NR 2 ENGINE OIL 7 QTS RUNNING IN FLIGHT, SHORT FINAL WENT TO 6 QTS.  SHUTDOWN NR 2 ENGINE ON GROUND FOR TAXI UNUSUALLY HIGH AMOUNT OF OIL CONSUMPTION CONSIDERING SERVICED PREVIOUS TURN.  AIRCRAFT REMOVED FROM SERVICE.
